# SDR AALA200801617

- Difficulty date: June 14, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT AT LT NR FOUR DOOR MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT LT NR FOUR DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
